# SDR ABXA202508221184

- Difficulty date: August 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N760CY
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,954 hours, 27,216 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Valve
- Part number: 7321856007
- Part serial: 59395
- Condition: Leaking
- Location: Zone 500 Slat
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURIING CRUISE, WHEN WE SELECTED GEAR UP WE GOT A C HYD QTY WHEN SELECTED GEAR DOWN WE LOST THE REST OF OUR C HYD FLUID (C HYD PRESSURE LIGHT ILLUMINATED).  EMERGENCY DECLARED. ABORTED APPROACH.  FOUND LEFT LEADING EDGE SLAT DRIVE CONTROL VALVE LEAKING. REPLACED LEFT LEADING EDGE CONTROL VALVE MODULE IAW B767 AMM 27-81-12 SYSTEM OPS NORMAL NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
